Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Corpus Christi, TX

April 13, 2015Refugio County, San Patricio County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 13, 2015, 8:50 PM CDT for Refugio County, San Patricio County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 8:50 PM CDT (01:50 UTC)
Expired
Apr 13, 2015, 9:15 PM CDT
In force
25 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2874 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 8:39 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 13, 8:39 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
839 PM CDT MON APR 13 2015

.DISCUSSION...ONGOING ISOLD CONVECTION ACROSS THE N COASTAL PLAINS SHOWS
SIGNS OF WEAKENING THIS EVENING IN RESPONSE TO INCREASING
CIN/CAPPING INVERSION. AM EXPECTING THIS TREND TO CONT WITH
PRECIP ENDING ACROSS THE CWA BY LATE EVENING...BUT THEN THE
POTENTIAL BEGINS TO INCREASE ONCE AGAIN LATE TONIGHT INTO EARLY
TUE MORNING AS A WEAK BDRY...CURRENTLY N OF THE HILL
COUNTRY...SLOWLY MOVES INTO S TX AND COMBINES WITH AN UPPER LEVEL
EMBEDDED SHORT WAVE/DEEP MOISTURE...TO PRODUCE ADDITIONAL
SHRA/TSRA'S. THE BETTER CHANCES ARE PROGD TO BE AROUND NOON TO
AFTERNOON TUE. CURRENT FCST LOOKS ON TRACK WITH NO MAJOR CHANGES
AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT MON APR 13 2015/

DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS.

AVIATION...ISOL/SCT CONVECTION ACROSS THE NORTHERN COASTAL PLAINS
IS EXPECTED TO DIMINISH AFTER SUNSET. HOWEVER...ADDITIONAL SHOWERS
ARE POSSIBLE TOWARD TUE MORNING WITH CHANCES FOR TSRA'S
INCREASING THROUGH TUE AFTERNOON...ESPECIALLY THE EAST HALF OF THE
AREA...IN RESPONSE TO A WEAK BDRY SLOWLY MOVG INTO S TX. CURRENT VFR
CIGS ARE EXPECTED TO LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT.
ALSO MAY SEE SOME PATCHY FOG RESULTING IN MVFR...POSSIBLY
IFR...VSBYS TOWARD TUE MORNING. MVFR CIGS ARE EXPECTED TO PREVAIL
THROUGH MUCH OF THE DAY TUE...ALONG WITH SCT SHRA/TSRA RESULTING
IF BRIEF IFR CONDITIONS AT TIMES.

PREV DISCUSSION... /ISSUED 411 PM CDT MON APR 13 2015/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...AN UPPER LEVEL
LOW/TROUGH TO THE WEST/INSTABILITY/MOISTURE SUFFICIENT FOR
CONVECTIVE ACTIVITY THIS AFTN/EVENING. WATER VAPOR IMAGERY DEPICTS
SIGNIFICANT MID LEVEL DRYING WHICH CAN RETARD CONVECTIVE
INITIATION/UPDRAFT STRENGTH. YET...MID LEVEL DRYING AND STG 0-6KM
VERTICAL SHEAR COULD GENERATE STG SFC WIND GUSTS/STG
UPDRAFTS...RESPECTIVELY. (APPARENT SUPERCELL CURRENTLY JUST SOUTH
OF WEBB COUNTY.) YET KEEP FCST OF 20/30 POPS FOR THIS EVENING
GIVEN THE LIKELY AREAL COVERAGE. TUESDAY...A FRONTAL BOUNDARY (IN
RESPONSE TO AN UPPER SYSTEM MOVG ACRS THE PLAINS) IS EXPECTED TO
ENTER THE CWA TUESDAY. THE FOREGOING UPPER LOW WL LIFT NEWD YET
SYNOPTIC SCALE ASCENT EXPECTED TO CONTINUE OVER THE CWA/MSA.
FURTHER ASCENT OVER THE CWA/MSA DUE TO AN UPPER JET APPROACHING
FROM NRN MEXICO. THE COMBINATION OF THE FRONT AND UPPER FORCING
SHOULD GENERATE SCATTERED/NUMEROUS CONVECTION TUESDAY...
ESPECIALLY OVER THE COASTAL BEND/VICTORIA CROSSROADS. LOCALLY-
HEAVY RAINFALL/ISOLD FLOODING MAY OCCUR.

LONG TERM (WEDNESDAY THROUGH MONDAY)...PWAT VALUES WILL BE SLIGHTLY
LOWER ON WEDNESDAY...BUT STILL WELL ABOVE AVERAGE (1.3-1.5 INCHES).
THE NEXT POTENT UPPER LOW WILL BE DIGGING SOUTH OVER THE WESTERN
CONUS ON WEDNESDAY...WITH A STRONG UPPER JET STREAK NOSING IN OVER
THE REGION.  SEVERAL ROUNDS OF SHORTWAVES WILL EJECT OUT FROM AROUND
THE STRONG CLOSED LOW THROUGH THE WEEK. PWAT VALUES WILL ALSO CLIMB
TO NEAR MAX VALUES ON THURSDAY. GIVEN ALL THESE FACTORS...EXPECT
INCREASING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE LONG TERM.
ANTICIPATE THURSDAY COULD BRING HIGHER RAINFALL AMOUNTS TO THE
REGION WITH SUCH ELEVATED MOISTURE ACROSS THE REGION. FRIDAY THROUGH
THE END OF THE EXTENDED...SOLUTIONS CONTINUE TO VARY IN HANDLING
THE END OF THE WEEKEND. GFS SENDS A COLD FRONT THROUGH THE REGION
FRIDAY NIGHT/SATURDAY...ENDING RAIN CHANCES AS MUCH DRIER AIR FILLS
INTO THE AREA. THE ECMWF IS SLOWER IN THE PROGRESSION OF THE UPPER
LOW...AND KEEPS ELEVATED MOISTURE AND HIGHER RAIN CHANCES THROUGH
THE WEEKEND...WITH NO FRONT MOVING THROUGH THE REGION.  AT THIS TIME
LEANING CLOSER TO THE GFS AS IT HAS BEEN SLIGHTLY MORE CONSISTENT IN
MOVING THE FRONT THROUGH THE REGION...BUT DID COMPROMISE
SOMEWHAT...KEEPING SOME MENTIONABLE POPS IN THROUGH SATURDAY.

NEAR NORMAL HIGHS AND SLIGHTLY WARMER LOWS WILL PERSIST THROUGH MUCH
OF THE WEEK. TEMPERATURES DROP BY A FEW DEGREES BEHIND THE WEAK COLD
FRONT DURING THE END OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  80  67  82  70  /  30  60  30  40  20
VICTORIA          68  80  65  81  66  /  30  50  30  40  30
LAREDO            67  84  66  87  70  /  30  40  20  20  20
ALICE             68  82  66  85  68  /  30  50  30  30  20
ROCKPORT          70  77  68  79  71  /  20  60  30  40  30
COTULLA           65  82  63  85  67  /  20  30  20  20  20
KINGSVILLE        69  82  67  84  70  /  30  60  30  40  20
NAVY CORPUS       70  77  68  78  71  /  20  60  30  40  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...SHORT TERM
Hazardous weather outlook, Apr 13, 5:18 AM CDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
518 AM CDT MON APR 13 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
518 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MOST OF
SOUTH TEXAS THIS AFTERNOON AND EVENING...MAINLY OVER THE INLAND
COUNTIES. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS OVER THE
COASTAL COUNTIES. ANY SEVERE THUNDERSTORMS WHICH OCCUR WILL BE
MORE ISOLATED TODAY AND THIS EVENING THAN SUNDAY NIGHT...WITH THE
MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN IN THE FORECAST
TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR
PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED
RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR
SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME
ISOLATED FLOODING BY THE END OF THE WORK WEEK. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/CB

In the hours before

Special weather statement, Apr 13, 6:43 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT MON APR 13 2015

TXZ233-234-140015-
GOLIAD-VICTORIA-
643 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS OVER SCHROEDER...OR 12
MILES WEST OF VICTORIA...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...VICTORIA DETAR HOSPITAL NORTH...SALEM...COLETO CREEK
PARK...OAK VILLAGE...INEZ...NURSERY...VICTORIA MALL...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
SCHROEDER...FORDTRAN...TELFERNER...VICTORIA COLONY CREEK COUNTRY
CLUB...VICTORIA COLLEGE...MISSION VALLEY AND SAXET LAKES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2887 9673 2868 9720 2884 9732 2898 9715
      2910 9698
TIME...MOT...LOC 2343Z 244DEG 14KT 2880 9719

TB
Special weather statement, Apr 13, 7:07 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
707 PM CDT MON APR 13 2015

TXZ231-232-140045-
BEE-LIVE OAK-
707 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BEE AND
SOUTHEASTERN LIVE OAK COUNTIES...

AT 707 PM CDT...A STRONG THUNDERSTORM WAS NEAR DINERO...OR 11 MILES
SOUTHEAST OF GEORGE WEST...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MOUNT LUCAS...RIVER CREEK ACRES...ARGENTA...DINERO AND
TYNAN.

LAT...LON 2818 9767 2816 9775 2818 9782 2814 9787
      2811 9801 2828 9809 2843 9778
TIME...MOT...LOC 0007Z 249DEG 16KT 2823 9798

TE
Local storm report, Apr 13, 7:31 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
731 PM CDT MON APR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     3 E DINERO              28.20N 97.88W
04/13/2015                   LIVE OAK           TX   TRAINED SPOTTER

            3 LARGE TREES DOWN

&&

DVOGELSA
Special weather statement, Apr 13, 7:48 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
748 PM CDT MON APR 13 2015

TXZ232-140115-
BEE-
748 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEE COUNTY...

AT 748 PM CDT...A STRONG THUNDERSTORM WAS NEAR SKIDMORE...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE AND SKIDMORE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2845 9755 2845 9752 2843 9752 2843 9751
      2844 9750 2834 9741 2833 9742 2818 9776
      2828 9782 2847 9755
TIME...MOT...LOC 0048Z 235DEG 18KT 2827 9774

TB
Special weather statement, Apr 13, 8:17 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT MON APR 13 2015

TXZ232-244-246-140145-
SAN PATRICIO-REFUGIO-BEE-
817 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SAN PATRICIO...
SOUTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES...

AT 816 PM CDT...A STRONG THUNDERSTORM WAS NEAR PAPALOTE...OR 9 MILES
SOUTH OF SKIDMORE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL AND PAPALOTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2805 9768 2817 9773 2831 9740 2811 9730
TIME...MOT...LOC 0116Z 248DEG 26KT 2813 9763

TB
Local storm report, Apr 13, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 PM CDT MON APR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     3 E DINERO              28.20N 97.88W
04/13/2015                   LIVE OAK           TX   TRAINED SPOTTER

            3 LARGE TREES DOWN

0727 PM     HAIL             5 E TYNAN               28.16N 97.65W
04/13/2015  1.00 INCH        BEE                TX   AMATEUR RADIO

&&

DVOGELSA

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:07 PM CDTAreal Flood AdvisoryCRPVictoria113 min
Apr 13, 7:07 PM CDTSpecial Weather StatementCRPBee38 min
Apr 13, 7:14 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak31 min
Apr 13, 7:36 PM CDTSevere Thunderstorm WarningCRPBee, Refugio, San Patricio24 min
Apr 13, 7:48 PM CDTSpecial Weather StatementCRPBee27 min
Apr 13, 8:07 PM CDTAreal Flood AdvisoryCRPBee, Refugio, San Patricio53 min
Apr 13, 8:17 PM CDTSpecial Weather StatementCRPSan Patricio28 min
Apr 13, 9:12 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio33 min
Apr 13, 9:36 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio29 min
Apr 13, 9:38 PM CDTSpecial Marine WarningCRP67 min
Apr 13, 11:50 PM CDTSevere Thunderstorm WarningCRPLa Salle55 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Apr 14, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Apr 14, 2:14 AM CDTSpecial Weather StatementCRPLa Salle46 min
Apr 14, 3:00 AM CDTSpecial Weather StatementCRPMcMullen45 min
Apr 14, 4:36 AM CDTFlash Flood WarningCRPDuval, La Salle, McMullen, Webb84 min
Apr 14, 5:11 AM CDTSpecial Weather StatementCRPDuval, Jim Wells49 min
Apr 14, 5:22 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio38 min
Apr 14, 5:31 AM CDTFlash Flood WarningCRPDuval, Jim Wells, Live Oak, McMullen89 min
Apr 14, 5:56 AM CDTSpecial Weather StatementCRPJim Wells, San Patricio34 min
Apr 14, 5:59 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Refugio, San Patricio31 min
Apr 14, 6:17 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio58 min
Apr 14, 6:26 AM CDTSpecial Marine WarningCRP64 min
Apr 14, 6:32 AM CDTSevere Thunderstorm WarningCRPNueces43 min
Apr 14, 6:33 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio57 min
Apr 14, 6:40 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces35 min
Apr 14, 6:42 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces2 hr
Apr 14, 6:45 AM CDTSpecial Marine WarningCRP60 min
Apr 14, 6:50 AM CDTFlash Flood WarningCRPNueces55 min
Apr 14, 6:57 AM CDTSevere Thunderstorm WarningCRPAransas33 min
Apr 14, 7:05 AM CDTSpecial Marine WarningCRP55 min
Apr 14, 7:08 AM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio22 min
Apr 14, 7:30 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio90 min
Apr 14, 7:35 AM CDTSpecial Marine WarningCRP40 min
Apr 14, 7:57 AM CDTSpecial Marine WarningCRP63 min
Apr 14, 8:17 AM CDTSpecial Marine WarningCRP43 min
Apr 14, 8:57 AM CDTSpecial Marine WarningCRP33 min
Apr 14, 9:13 AM CDTAreal Flood WarningCRPAransas2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.